# SDR DALA2017071105428

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L4 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL. SCUFF PLATE SUPPORT CHANNEL CORRODED. : REMOVED CORROSION IAW SRM.
